CSN Login
Members Online: 4

You are here

Question on Tarceva side effects and if anyone has taken with mets to liver from lung

carmen07
Posts: 120
Joined: Apr 2004

My sister in law has failed two lines of chemo therapy. She has Stage 4 lung cancer to the brain and recently to the liver.
Her last scan showed that the liver had spread after taken Doxetaxel ( not sure on spelling).

The Dr. has told her that her only treatment available is Tarceva even though she does not have the mutation for the drug.

I have read about the side effects and I am concern about the diarrhea.

I know that everyone is different but has anyone taking it that has mets to the liver.

Anything you can tell me about your experience will be helpful.

Best Regards and Hope for cure and NED.

stayingcalm's picture
stayingcalm
Posts: 656
Joined: Feb 2007

I do know that the doctor should be monitoring her liver functions while she's on Tarceva, definitely - even more so if she has liver mets! Diarrhea can be controlled with Immodium - ask the doctor first, however.

I've had brain mets, despite having had WBR after the first tumor was removed - the tumor came back two years later and I just had this second one removed. Tarceva worked great (and still may be) for my lungs, but it doesn't seem to do do well with brain mets, unfortunately.

I think you might need a second opinion.

Best to you, stayingcalm

Subscribe to Comments for "Question on Tarceva side effects and if anyone has taken with mets to liver from lung"